Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Want to use Perricone cream. Is it safe? Taking Paxil

Jul 2012
User rating for this question
Answered by

Practicing since : 1993
Answered : 1196 Questions
Hello Doctor,
I am concerned about my facial appearance. I used to look really good but now my face looks like it is uglier and older. I am only 20 years old male. My face doesn't look good as it used to. I get stressed out easily and it starts to affect my face. Sometimes I would get a good night's sleep and my face would look really good in the morning, but then throughout the day as I experience stress, it starts to affect my face and I look uglier. Sometimes I don't get a good night sleep and my face looks terrible in the morning. I am thinking about trying a restorative night cream or day cream to help with my face. I am thinking about using Perricone MD High Potency Evening repair. The information about it can be found here. WWW.WWWW.WW
I really want to use that product but I talk to the skin specialist from their company, and they said that the product might be too strong for my face because I am only 20 years old and the product is meant for people that are over 40 years old. Can you take a look at the ingredients in that product and tell me whether it is safe for me to put on my face even though I'm still young? If it is not safe, can you tell me what it will do to my face if I use it every day? Also, I was thinking about trying two other products called Concentrative Restorative Treatment and Advanced Face Firming Activator. Information about those products can be found here
concentrative restorative treatment: WWW.WWWW.WW
and here
advanced face firming activator: WWW.WWWW.WW

I really want to try out these products but I am afraid it might mess up my face because I am still young and only older people (over 40 years old) use this.
Here are two pictures of me. One picture is when I look stressed out and ugly, and the other picture is when I got a good night sleep and my face looks radiant.
Ugly picture: WWW.WWWW.WW

Good picture: WWW.WWWW.WW
Can you look at these pictures and then review the ingredients in the products that I listed above to see which product is best and most safe for me?
Also, I am currently on Paxil 10 mg. Can you tell me if anyone of these products would interact with paxil? And would any of those products cause my blood sugar to rise?
Thank you doctor.
Posted Sun, 2 Sep 2012 in Beauty & Cosmetics
Answered by Dr. Praveen Rodrigues 2 hours later
Hi there,

I note your predicament with interest & reviewed all the data presented. At the outset, albeit you are 20, the products are relatively safe to use. The reason the representative is cautious is because these are usually targeting older folk.

Having said that, if you want my honest opinion, I don’t feel you require to use any of these products. Should you still insist on & feel comfortable using any one of these, then would recommend the advanced firming cream/activator.

However, the most important suggestion I can give you is to review with your psychiatrist or a counsellor in your area & put this same situation to him. I do honestly feel that your problem lies with a low self-esteem & sleep deprivation & both are easily remedied with counselling.

Note with interest you are on Paxil & ‘No’ these products will not have any interaction or bearing & will not cause the sugar to raise. Do not fret so much. You have heard the phrase 'Beauty lies in the eyes of the Beholder'! Hence, sometimes we don’t see ourselves in a good light but our near & dear one's do.

So please confide in your trusted companion or the psychologist in your area & am sure it will all work out for the best! Cheers & Here's to a happy & radiant countenance!!

Dr Praveen Rodrigues MD Dermatologist, Cosmetologist & Venereologist, XXXXXXX Hospital, Bangalore, India.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor